# SDR MASA2024100900124

- Difficulty date: October 9, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N86309
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000426
- Aircraft time: 21,417 hours, 12,987 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER COCKPIT DR ENTRY LOCK INOP---------PLACED ON MEL
